# SDR DLM88101140

- Difficulty date: May 7, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 47,726 hours, 35,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOP AT 14D.  FOUND WIRE BROKEN AT LIGHT.  REPLACED LIGHT ASSY.
